Wednesday, December 19, 2007

New Cocktail Of...

Mental meds.

Last week went to my shrink. We switched my drugs around. I am now on the highest dosage of Cymbalta, and he lowed my bupropion dose. I stopped my hormones because I was bloated, breaking out more then a teenager, and growing hair like a Sasquatch. Not good.

Of course now I have to up my calcium intake, so I don't get the brittle bones, but if it means that I won't have to deal with the bloat and weight gain, that is cool. Besides I already was having the hot flashes, so you know, not much different. They are a bit more intense, and more often, but oh well. Maybe they will stop after a few months.

So switching the meds. So far so good. Hopefully this will be a good fit for me. I just want to be happy, and not hurt, physically. The Cymbalta is supposed to help with the pain thing. God I hope it does. I am tired of being achy all the friggin time.

Apparently though, I cannot really drink while taking the Cymbalta. It intensifies the alcohol effect. I am a light weight anyway. So my one drink now, feels like I have had about 3. Small price to pay for feeling well I think.

Rob is home, and I am very happy about that. I missed him terribly. I didn't sleep when he was gone. Just sort of drifted in and out, and that was with taking the Ambien. What can I say I am oh so dependent on him being next to me.

I am trying to ditch a headache I have. From having a drink last night. One. So I guess this is a mini hangover? I don't know. Took Tylenol, and am now praying it works. I am not hungry, haven't been since I started the Cymbalta, so I don't feel the need to eat and I don't know if that makes the headache/hang over thing worse or not.

Must go finish my Christmas shopping. Blah.

No comments: